# SDR SWIA202164977

- Difficulty date: December 3, 2021
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N877AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7579
- Aircraft time: 41,755 hours, 37,380 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSERT FOUND TO BE DAMAGED REQUIRES REPLACEMENT IN WARDROBE FRONT BOTTOM CORNER PLATE   (C CHECK RO 3/11/2022)   INSERT FOUND TO SERVICABLE AND FLOOR FITTING  AND DOUBLER WERE FOUND CORRODED OUT OF LIMITS AND WERE REPLACED WITH NEW PARTS IAW C&D ZODIAC CMM 25-20-52 PAGE. 7001 ASSEMBLY PAR. 2 - A. (2) STEPS (CF) - (CG) FIG.16 SEE CONTINUATION FOR DETAILS
